Pullback functors and crossed complexes
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 20 (1979) no. 3, pp. 281-296.
@article{CTGDC_1979__20_3_281_0,
     author = {Howie, James},
     title = {Pullback functors and crossed complexes},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {281--296},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {3},
     year = {1979},
     zbl = {0429.18007},
     mrnumber = {557084},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_3_281_0/}
}
TY  - JOUR
AU  - Howie, James
TI  - Pullback functors and crossed complexes
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1979
DA  - 1979///
SP  - 281
EP  - 296
VL  - 20
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1979__20_3_281_0/
UR  - https://zbmath.org/?q=an%3A0429.18007
UR  - https://www.ams.org/mathscinet-getitem?mr=557084
LA  - en
ID  - CTGDC_1979__20_3_281_0
ER  - 
Howie, James. Pullback functors and crossed complexes. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 20 (1979) no. 3, pp. 281-296. http://www.numdam.org/item/CTGDC_1979__20_3_281_0/

1 A L. Bl Akers, Some relations between Homology and Homotopy groups, Ann. of Math. 49 (1948), 428-461, | MR 24132 | Zbl 0040.25701

2 P.I. Booth, The exponential law of maps, I, Proc. London Math. Soc. (3) 20 (1970), 179-192. | MR 253275 | Zbl 0189.54301

3 P.I. Booth, The section problem and the lifting problem, Math. Zeitsch. 121 (1971), 273-287. | MR 298657 | Zbl 0207.22203

4 P.I. Booth, The exponential law of maps, II, Math. Zeitsch. 121 (1971), 311-319. | MR 298658 | Zbl 0207.22202

5 R. Brown, Fibrations of groupoids, J. o f A lge bra 15 (1970), 103-132. | MR 271194 | Zbl 0194.02202

6 R. Brown & P.J. Higgins, Sur les complexes croisés, ω-groupoïdes et T-complexes, C. R. A. S. Paris 285 (1977), 997-999. | Zbl 0379.55013

7 P.J. Higgins, Categories and Groupoids, Van Nostrand Reinhold Math. Studies 1971, | MR 327946

8 J. Howie, Topics in the theory of double groupoids, Thesis, Univ. London 1977.

9 J. Huebschmann, Dissertation 5999, E. T. H. Zürich, 1977.

10 J. Huebschmann, N-fold extensions of groups, Preprint.

11 J.H.C. Whitehead, Combinatorial Homotopy, II, Bull. A. M. S. 55 (1949), 453-496. | MR 30760 | Zbl 0040.38801

12 F. Conduche, Au sujet de l'existence d'adjoints à droite aux foncteurs image réciproque dans la catégorie des categories, C. R. A. S. Paris 275A (1972), 891-894. | MR 310033 | Zbl 0242.18012

13 P.T. Johnstone, Topos Theory, Academic Press, 1977. | MR 470019 | Zbl 0368.18001

14 F.W. Lawvere, Introduction: Toposes, Algebraic Geometry and Logic, L ecture Notes in Math. 274, Springer (1972). | MR 376798 | Zbl 0249.18015